# SDR SWAA960019

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 23249
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT CHECK, FOUND FWD SERVICE DOOR LOWER HINGE CUTOUT CRACKED AT PREVIOUS REPAIR.  REPAIRED PER BOEING SRM.
